Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar


CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2017: 0.38

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 33, Issue 1

Issues

On proofs for monotonicity of a function involving the psi and exponential functions

Wen-Hui Li / Feng Qi / Bai-Ni Guo
  • Henan Polytechnic University, School of Mathematics and Informatics, Jiaozuo City, Henan Province, 454010, Volksrepublik China
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-04-02 | DOI: https://doi.org/10.1524/anly.2013.1175

Abstract

In the note, the authors review the past and long proofs and supply two new and short proofs for a monotonicity result that the function ψ(x)+ln(e1/x − 1) is strictly increasing on (0,∞), where ψ(x) is the psi function.

Keywords: Proof; monotonicity; psi function; exponential function

About the article

* Correspondence address: Tianjin Polytechnic University, School of Science, Department of Mathematics, Tianjin City, 300387, Volksrepublik China,


Published Online: 2013-04-02

Published in Print: 2013-03-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 33, Issue 1, Pages 45–50, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2013.1175.

Export Citation

© by Oldenbourg Wissenschaftsverlag, München, Germany.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Feng Qi and Ravi P. Agarwal
Journal of Inequalities and Applications, 2019, Volume 2019, Number 1
[2]
Feng Qi and Cristinel Mortici
Applied Mathematics and Computation, 2015, Volume 271, Page 502
[3]
Zhen-Hang Yang, Yu-Ming Chu, and Xiao-Jing Tao
Abstract and Applied Analysis, 2014, Volume 2014, Page 1

Comments (0)

Please log in or register to comment.
Log in